:confused:Ok this is very complicated and it is starting to really really irritate me. A few months ago I went to the E.R. for real bad pelvic pain on my left side thinking I was having an tubial pregnancy because of the IUD.. I was throwing up, the bad severe cramping to where that night I could not walk, tender breasts, lower back pains and so forth.. after many hours of sitting in the E.R. and after all the testing and inner and outer ultrasounds they came back to tell me I have "pelvic pain".. well no kidding.. why?!!?.. so the next day I went to so my OB and she said i had an ovarian cyst RUPTOR.. no wonder i could'nt walk. I missed a period for 2 months during that time..
now months later... my periods have been late and real unregular(spotting on and off).. which also can be caused from the IUD.. i know that.. BUT let me finish here.. about a month ago I was on vacation with my boyfriend and I ended up not being able to walk.. i would get up and fall over on the floor and get bruises.. than I went to ER again and they found another ovarian cyst.. all they gave me was vicadin and some kind of anti-imflammatory pill...last time, I got NOTHING! Can you believe that?!?!?! But anyway, these pills were helping.. but now the real bad pain is back.. thought i was prego again.. i am throwing up at ONLY night, tender breasts, painful during intercourse, mood swings (omg mood swings), anxiety so bad that its affecting my heart (had a minor heartattack 3 yrs ago).. I am only 24.. anyway... lower back pains and pains shooting down my thighs.. i mean i can walk, but OMG it is painful.. what do you suggest? I am moving to So-Cal tomarrow so I am going to try to find a better doctor out there considering everyone keeps telling me they are better out there! I am going to have this IUD removed.. I am afraid I willl end up not being able to have kids again! What is your advice? What do you think is going on?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?